# SDR CA030731014

- Difficulty date: July 27, 2000
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Snias AS350B3
- System (JASC): 2350 · Audio Integrating System
- Part: Ground Wire
- Condition: Failed
- Location: Audio Control
- Component: Audio Control
- Component part number: AMS43TSO
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AUDIO NOISE PROBLEM HAS BEEN OBSERVED IN SERVICE, AMS43 TSO UNITS DURING ACTIVATION OF HIGH CURRENT DEVICES IN A/C, NOISE OF BLOWER MOTORS, BOOST PUMPS AND ELECTRIC MOTORS HAVE BEEN COUPLED INTO AUDIO SYS.  AMS43 TSO UNIT WAS RE-TESTED AND WAS CONFIRMED THAT PWR SUPPLY FILTERING WAS INADEQUATE.   OUT OF SPECIFICATION CONDITION RESULTS IN INCREASED NOISE ON A/C AUDIO SYS DURING OPERATION OF HIGH CURRENT ELECTRICAL DEVICES. NAT HAS DETERMINED THAT MOVING GROUND RETURNS OF MICROPHONE BIAS CAPACITORS TO AN ELECTRICALLY CLEANER NODE WILL RESULT IN LESS RIPPLE CURRENT FLOWING THROUGH GROUND, LESS NOISE IS COUPLED INTO MICROPHONE BIAS CIRCUIT.  MODIFIED UNIT WAS SUBJECTED TO THE REQUIRED TESTS AND PASSED.
